Document Type

Article

Publication Date

12-2017

Subject: LCSH

Shapes, Mathematics, Solitons

Disciplines

Mathematics

Abstract

We obtain an intrinsic formula of a Ricci soliton vector field and a differential condition for the non-steady case to be gradient. Next we provide a condition for a Ricci soliton on a Kaehler manifold to be a Kaehler–Ricci soliton. Finally we give an example supporting the first result.

Comments

This is a post-peer-review, pre-copyedit version of an article published in Journal of Geometry. The final authenticated version is available online at: http://dx.doi.org/10.1007/s00022-017-0392-0.

Mathematics Subject Classification 53C55 53C44 53C21

DOI

10.1007/s00022-017-0392-0

Publisher Citation

Sharma, R., Balasubramanian, S., & Kiran, N. U. (2017). Some remarks on Ricci solitons. Journal of Geometry, 108(3), 1031-1037. June 2017 doi: 10.1007/s00022-017-0392-0

Included in

Mathematics Commons

COinS